For the past few years I have had unfullfilling sleep, tired all the time, and seeing tiny white specks on the toilet paper after a bowel movement. I asked my gastro about the white on the toilet paper and he said it was normal. I have been off the tetra for about 3-4 years now. About 5 months ago when I started feeling not so well I went to the doctor and they first put me on a course of cipro then cephalexin. So after I felt like crap I was on strong Antibiotics for 2-3 weeks just because the doctors had no clue what was going on. I just took them obviously because at that point I had no idea what candida even was.
The red dots on my abdomen after eating and upon waking kind of bother me. I've read that it can be a liver issue. My liver ALT was slightly high. Can candida cause this or has anybody heard of skin issues like this happening with candida?
As quick as the red dots come, they quickly go away.